OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4173

Title: From Hermite to Humbert polynomials
Authors: Dattoli, G.
Lorenzutta, S.
Cesarano, C.
Keywords: Gegenbauer polynomials
Hermite polynomials
Humbert polynomials
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: G. Dattoli, S. Lorenzutta, C. Cesarano, "From Hermite to Humbert polynomials", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 37-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: We use the multivariable Hermite polynomials to derive integral representations of Chebyshev and Gegenbauer polynomials. It is shown that most of the properties of these classes of polynomials can be deduced in a fairly straightforward way from this representation, which proves a unifying framework for a large body of polynomial families, including forms of the Humbert and Bessel type, which are a natural consequence of the point of view developed in this paper.
URI: http://hdl.handle.net/10077/4173
ISSN: 0049-4704
MS Classification: 33C45
33C50
44A45
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:

File Description SizeFormat
DattoliLorenzuttaCesaranoRendMat35.pdf108.38 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.